Advertisement

Description of Dynamics of Ellipsoidal Estimates of Reachable Sets of Nonlinear Control Systems with Bilinear Uncertainty

  • Tatiana F. FilippovaEmail author
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 11189)

Abstract

The state estimation problems for control systems with unknown but bounded uncertainties with a set-membership description of uncertain parameters and functions are studied. The modified state estimation approaches based on special structure of nonlinearity and uncertainty that are simultaneously present in the control system are developed. The studies are motivated by numerous modeling problems for dynamical systems with uncertainty and nonlinearity arising in different fields such as physical engineering problems, economical modeling, ecological problems. This investigation continues previous researches and a more complicated case is considered here, when the dynamical equations of control system contain two types of nonlinearities, one of which is of quadratic type and another one contains uncertain matrix parameters. Such models may arise in applications related, in particular, to satellite control problems with nonlinearity and disturbances in the model description. The main new results consist in deriving the dynamical equations for the ellipsoidal estimates of reachable sets of the control system under study. Related numerical algorithms and simulation results are also given.

Keywords

Nonlinear control system Reachable set Estimation under uncertainty 

References

  1. 1.
    Kurzhanski, A.B., Varaiya, P.: Dynamics and Control of Trajectory Tubes: Theory and Computation. Systems & Control, Foundations & Applications, vol. 85. Basel, Birkhäuser (2014)zbMATHGoogle Scholar
  2. 2.
    Kurzhanski, A.B., Filippova, T.F.: On the theory of trajectory tubes - A mathematical formalism for uncertain dynamics, viability and control. In: Kurzhanski, A.B. (ed.) Advances in Nonlinear Dynamics and Control: a Report from Russia. Progress in Systems and Control Theory, vol. 17, pp. 122–188. Birkhäuser, Boston (1993)CrossRefGoogle Scholar
  3. 3.
    Chernousko, F.L.: State Estimation for Dynamic Systems. CRC Press, Boca Raton (1994)Google Scholar
  4. 4.
    Polyak, B.T., Nazin, S.A., Durieu, C., Walter, E.: Ellipsoidal parameter or state estimation under model uncertainty. Automatica 40, 1171–1179 (2004)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Schweppe, F.C.: Uncertain Dynamical Systems. Prentice-Hall, Englewood Cliffs (1973)Google Scholar
  6. 6.
    Krastanov, M.I., Veliov, V.M.: High-order approximations to nonholonomic affine control systems. In: Lirkov, I., Margenov, S., Waśniewski, J. (eds.) LSSC 2009. LNCS, vol. 5910, pp. 294–301. Springer, Heidelberg (2010).  https://doi.org/10.1007/978-3-642-12535-5_34CrossRefGoogle Scholar
  7. 7.
    Apreutesei, N.C.: An optimal control problem for a prey-predator system with a general functional response. Appl. Math. Lett. 22(7), 1062–1065 (2009)MathSciNetCrossRefGoogle Scholar
  8. 8.
    August, E., Lu, J., Koeppl, H.: Trajectory enclosures for nonlinear systems with uncertain initial conditions and parameters. In: Proceedings of 2012 American Control Conference, Fairmont Queen Elizabeth, Montréal, Canada, June, pp. 1488–1493 (2012)Google Scholar
  9. 9.
    Boscain, U., Chambrion, T., Sigalotti, M.: On some open questions in bilinear quantum control. In: European Control Conference (ECC), Zurich, Switzerland, July 2013, pp. 2080–2085 (2013)Google Scholar
  10. 10.
    Ceccarelli, N., Di Marco, M., Garulli, A., Giannitrapani, A.: A set theoretic approach to path planning for mobile robots. In: Proceedings of 43rd IEEE Conference on Decision and Control, Atlantis, Bahamas, December, pp. 147–152 (2004)Google Scholar
  11. 11.
    Filippova, T.F.: Set-valued solutions to impulsive differential inclusions. Math. Comput. Modell. Dyn. Syst. 11(2), 149–158 (2005)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Filippova, T.F.: Construction of set-valued estimates of reachable sets for some nonlinear dynamical systems with impulsive control. Proc. Steklov Inst. Math. 269(S.2), 95–102 (2010)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Filippova, T.F.: Differential equations of ellipsoidal state estimates in nonlinear control problems under uncertainty. Discrete and Continuous Dynamical Systems, Supplement 2011, Dynamical Systems, Differential Equations and Applications, vol. 1, pp. 410–419. American Institute of Mathematical Sciences, Springfield (2011)Google Scholar
  14. 14.
    Filippova, T.F.: State estimation for uncertain systems with arbitrary quadratic nonlinearity. In: Proceedings of PHYSCON 2015, Istanbul, Turkey, pp. 1–6 (2015)Google Scholar
  15. 15.
    Filippova, T.F.: Estimates of reachable sets of impulsive control problems with special nonlinearity. In: AIP Conference Proceedings, vol. 1773, 100004, pp. 1–8 (2016).  https://doi.org/10.1063/1.4964998
  16. 16.
    Filippova, T.F.: Differential equations of ellipsoidal state estimates for bilinear-quadratic control systems under uncertainty. J. Chaotic Model. Simul. (CMSIM) 1, 85–93 (2017)Google Scholar
  17. 17.
    Filippova, T.F., Berezina, E.V.: On state estimation approaches for uncertain dynamical systems with quadratic nonlinearity: theory and computer simulations. In: Lirkov, I., Margenov, S., Waśniewski, J. (eds.) LSSC 2007. LNCS, vol. 4818, pp. 326–333. Springer, Heidelberg (2008).  https://doi.org/10.1007/978-3-540-78827-0_36CrossRefGoogle Scholar
  18. 18.
    Filippova, T.F., Matviychuk, O.G.: Reachable sets of impulsive control system with cone constraint on the control and their estimates. In: Lirkov, I., Margenov, S., Waśniewski, J. (eds.) LSSC 2011. LNCS, vol. 7116, pp. 123–130. Springer, Heidelberg (2012).  https://doi.org/10.1007/978-3-642-29843-1_13CrossRefGoogle Scholar
  19. 19.
    Filippova, T.F., Matviychuk, O.G.: Estimates of reachable sets of control systems with bilinear-quadratic nonlinearities. Ural Math. J. 1(1), 45–54 (2015)CrossRefGoogle Scholar
  20. 20.
    Filippova, T.F.: Estimation of star-shaped reachable sets of nonlinear control systems. In: Lirkov, I., Margenov, S. (eds.) LSSC 2017. LNCS, vol. 10665, pp. 210–218. Springer, Cham (2018).  https://doi.org/10.1007/978-3-319-73441-5_22CrossRefGoogle Scholar
  21. 21.
    Chernousko, F.L., Rokityanskii, D.Y.: Ellipsoidal bounds on reachable sets of dynamical systems with matrices subjected to uncertain perturbations. J. Optimiz. Theory Appl. 104(1), 1–19 (2000)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Gusev, M.I.: Application of penalty function method to computation of reachable sets for control systems with state constraints. In: AIP Conference Proceedings, vol. 1773, 050003, pp. 1–8 (2016).  https://doi.org/10.1063/1.4964973

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Optimal Control, Krasovskii Institute of Mathematics and MechanicsRussian Academy of SciencesEkaterinburgRussian Federation

Personalised recommendations